Overcoming Facial Peeling And Burning After Using Face Cream?
My Asslamualikum is now 20 years old. I have had acne for a long time. I have done various ways. But to no avail. Yesterday I tried a face consultation to the doctor. And the doctor was given facial cream and soap. Why did I just use it for 2 days? My skin is peeling and sore? R nWassalamualaikum
Thank you for asking HealthReplies.com.
Often times, handling acne on the skin takes a long time. This is because the factors that cause acne itself are multifactorial, not only related to unhealthy skin conditions, but also psychological, genetic (hereditary) stress, improper diet, sun exposure or excessive pollution, use of skin care products that are not healthy. imprecise, and so on. Therefore, acne treatment cannot be done only by using certain anti-acne products.
The steps you have taken are right, namely having your condition checked by a skin and genital specialist. In this way, your doctor can evaluate your skin type and the severity of your acne. So, handling can be done right on target.
The appearance of sore skin peeling after using facial cleansing creams and soaps from your doctor as you experienced may occur as part of a purging reaction. This complaint usually occurs in the early days of using skin care products that contain retinoids, AHA (alpha hydroxy acid), BHA (beta hydroxy acid), glycolic acid, salicylic acid, sulfur, and so on. Generally, complaints will get better in 2 to 4 weeks as your skin adapts to using these treatment products.
We recommend that you first use the cream according to the instructions from your doctor while doing some natural treatments as follows:
Not sleeping too late (more than 10pm)
Eat lots of vegetables and fruits, especially those rich in vitamin C and vitamin E
Avoid the skin so that it is not exposed to excessive sunlight or pollution
Don't stress or worry too much
Drink lots of water from 1.5 to 2 liters per day
Do not smoke
However, if you feel that your complaint is not getting better after 4 weeks of using the doctor's product, you should check with your doctor again for further evaluation. It is feared that your complaint occurs due to irritation, allergies, or skin infections that require special treatment.
I hope this helps.
dr. Nadia Nurotul Fuadah